# SDR GLBA96221

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BMG - GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR SELECTED UP ON TAKEOFF.  MAINTENANCE CLEANED UPLIMIT SWITCH.  (X)
